Embedding rank one simple groups into rank one simple Riesz groups
Metrics and citations
MetadataShow full item record
SourceGlasgow Mathematical Journal 44(3) (2002), 551-567
We give a method for embedding a large family of partially ordered simple groups of rank one into simple Riesz groups of rank one. In particular, we answer in the affirmative a question of Wehrung, by constructing a torsion-free, simple Riesz group G of rank one containing an interval D ¼= Gþ such that 2D ¼ Gþ. We sketch some potential applications of this result in the context of monoids of intervals and K-Theory of rings.